# SDR DALA2017070605334

- Difficulty date: July 5, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY BS 727+10 TO 767, RT ZEE ANGLE HAS CORROSION IN MULTIPLE AREAS.  MAINTENANCE FABRICATED THE ANGLE IAW SRM 53-00-53, REPAIR 5, AND DWG 146A7500, SH 41, REV C.
